# SDR 97ZZZX3796

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- System (JASC): 2121 · Air Distribution Fan
- Part: Fuse
- Part number: GMW3A
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COPILOT EFIS TUBE INTERMITTENT.  FOUND FUSE FOR EFIS COOLING FAN BLOWN CAUSING EFIS TO OVERHEAT.
